# SDR AALA202208307692

- Difficulty date: August 28, 2022
- Submitted: August 30, 2022
- Operation: Air carrier
- Aircraft: N197UW
- Make and model: Airbus A300*
- Aircraft serial: 3928
- Aircraft time: 41,225 hours, 16,143 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WHEN ALL DOORS CLOSED FOR DEPARTURE, THE CABIN DOOR 4L HAS CHECK PRESSURE LIGHT ON. MAINTENANCE SERVICED 4L DOOR ASSIST BOTTLE AND CHECK PRESSURE LIGHT EXTINGUISHED.
